# SDR SWAA2016052452056

- Difficulty date: May 23, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 29,522 hours, 17,456 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355C000101
- Part serial: 3186
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK & DECLARED EMER.  SPEED TRIM FAIL LIGHT ILLUMINATED.  THE STAB TRIM FAILED IN ELEC MODE.  R & R STAB TRIM MOTOR IAW MM.
